# SDR AALA20140624010

- Difficulty date: June 24, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 41,928 hours, 19,870 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMER LIGHT B5-29 IS WEAK.  R & R PORTABLE EMER LIGHT B5-29.  OPERATIONS CHECKED NORMAL.
